# SDR WGEA200800058

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N153DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000072
- Aircraft time: 158 hours, 187 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 1094
- Part serial: 513
- Condition: Sticks
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1-COPILOT RIGHT BRAKE PEDAL STICKY.  SUPPLEMENTAL INFORMATION - REMOVED AND REPLACED COPILOTS RIGHT BRAKE MASTER CYLINDER WITH NEW IAW EA500 M/M 32-41-11.  BLEED BRAKES IAW EA500 M/M 32-40-00.  OP'S CHECK GOOD.
